MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY SR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Please note that implantation date has been selected as the expiration date ((b)(6) 2018) for system limitation.
 
Event or Problem Description
Reportedly, the subject device was implanted on (b)(6) 2018 after it passed the use-by-date ((b)(6) 2018).Preliminary analysis did not reveal any technical and safety issue.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description
Reportedly, the subject device was implanted on (b)(6) 2018 after it passed the use-by-date (b)(6) 2018).Preliminary analysis did not reveal any technical and safety issue.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7762174
Report Number1000165971-2018-00731
Device Sequence Number1445930
Product Code DXY
UDI-Device Identifier08031527012247
UDI-Public(01)08031527012247(11)170110(17)180517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2018
Device Model NumberREPLY SR
Device Catalogue NumberREPLY SR
Device Lot NumberS0241
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2018
Event Location Hospital
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1